MathSciNet Relay Station
MathSciNet bibliographic data
MR3492629 11F85 (11C20 11R04 11R27 11R37 11Y40 20C15)
Gras, Georges Les $\theta$-régulateurs locaux d'un nombre algébrique: conjectures $p$-adiques. (French) [The local $\theta$-regulators of an algebraic number: $p$-adic conjectures] Canad. J. Math. 68 (2016), no. 3, 571–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement